# SDR DALA2025061904603

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, CORROSION ON INBD RH SEAT TRACK BTW STA 256 TO 200 AT CABIN PAX. CORRECTIVE ACTION: CORROSION LEVEL 2 // INBD RH SEAT TRACK BTW STA 256 TO 200 AT CABIN PAX WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-01-0G. (LP 1029591)
